Access count of this item: 88

Files in This Item:
File Description SizeFormat 
0780-9.pdf536.17 kBAdobe PDFView/Open
Title: 非線型Sturm-Liouville問題の解の漸近挙動(変分問題と非線型楕円型方程式)
Authors: 柴田, 徹太郎  KAKEN_name
Author's alias: Shibata, Tetsutaro
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 111
End page: 121
URI: http://hdl.handle.net/2433/82489
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.